# SDR EIA2004037

- Difficulty date: May 22, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 106,046 hours, 26,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN CEILING ABOVE STAIRS INOP.   FOUND PIN 2 PUSHED BACK.  INSTALLED PUSH BACK PIN AT PIN 2 EMERGENCY LIGHT IN CEILING PANEL ABOVE STAIRS, OPS CHECKED NORMAL PER MM 33-51-00 PAGE 501.
